MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device failed to deliver a shock.This issue is patient related; however there was no adverse patient outcome reported.The customer advised physio- control that no additional patient information is available.
 
Event or Problem Description
The customer contacted physio-control to report that their device failed to deliver a shock.Upon evaluation of the customer's device, physio-control observed an event code in the devices memory.The event code logged in its memory is indicative of a device failure that could result in a failure of the device to charge for defibrillation.This issue is patient related; however there was no adverse patient outcome reported.The customer advised physio- control that no additional patient information is available.
 
Additional Manufacturer Narrative
Supplemental medwatch report 001 indicates: results code: 114.Supplemental medwatch report 001 should indicate: results code: 213.Supplemental medwatch report 001 indicates: physio control evaluated the customers device and was unable to duplicate the reported issue.Physio replaced the device's therapy pcb assembly to resolve the observed critical event code issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio control reviewed the device data and verified the reported issue.Physio further evaluated the removed therapy pcb, however further cause of the failure to deliver shock could not be determined.Supplemental medwatch report 001 should indicate: physio control evaluated the customers device and was unable to duplicate the reported issue.Physio replaced the device's therapy pcb assembly to resolve the observed critical event code issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio control reviewed the device data and was unable to confirm the reported issue.Physio further evaluated the removed therapy pcb, however further cause of the failure to deliver shock could not be determined.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: physio control evaluated the customers device and was unable to duplicate the reported issue.Physio replaced the device's therapy pcb assembly to resolve the observed critical event code issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio control reviewed the device data and verified the reported issue.Physio further evaluated the removed therapy pcb, however further cause of the failure to deliver shock could not be determined.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8834310
Report Number0003015876-2019-01272
Device Sequence Number14086877
Product Code MKJ
UDI-Device Identifier00883873871812
UDI-Public00883873871812
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001945
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer08/20/2019
10/03/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date09/06/2019
10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1